# SDR CALA2020022980514

- Difficulty date: February 25, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A240102
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK SUPPORT FITTING CRACKS AT STA 540 AND LBL 53.5 (REF AAR NR 99870743) REMOVED AND REPLACED SUPORT FITTING AT MAIN CABIN CENTER WING TANK STA 540 LBL 53.5 PER B737-800 SRM 51-40-02 AND DRWG NO. 111A2000. ADD EMP:V891530
